# SDR UALA2011092105110

- Difficulty date: September 21, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 84,042 hours, 10,280 cycles
- Engine: Pwa PW4056
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Trunnion
- Condition: Worn
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT RT NOSE GEAR DOOR LOOSE, METAL TRIANGLE CASTING BOLTED TO RT TRUNNION AREA OF GEAR IS WORN.  FOUND SPACER MISSING NOSE GEAR TRUNNION CRANK, REMOVED RIGHT TRUNNION DRIVE CRANK.  RT TRUNNION DRIVE CRANK NEEDS INSTALLATION.  INSTALLED TRUNNION DRIVE CRANK.  NO ADJUSTMENT TO DOOR OPERATOR RODS OR LINKAGE MADE.
